Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust H∞ filtering for networked control systems with markovian jumps and packet dropouts
Other Titles: Robust H-infinity filtering for networked control systems with markovian jumps and packet dropouts
Author: Li, F.
Shi, P.
Wang, X.
Karimi, H.R.
Citation: Modeling, Identification and Control, 2014; 35(3):159-168
Publisher: Research Council of Norway
Issue Date: 2014
ISSN: 0332-7353
Statement of
Fangwen Li, Peng Shi, Xingcheng Wang, Hamid Reza Karimi
Abstract: This paper deals with the H-Infinity filtering problem for uncertain networked control systems. In the study, network-induced delays, limited communication capacity due to signal quantization and packet dropout are all taken into consideration. The finite distributed delays with probability of occurrence in a random way is introduced in the network.The packet dropout is described by a Bernoulli process. The system is modeled as Markovian jumps system with partially known transition probabilities. A full-order filter is designed to estimate the system state. By linear inequality approach, a sufficient condition is derived for the resulting filtering error system to be mean square stable with a prescribed H-Infinity performance level. Finally, a numerical example is given to illustrate the effectiveness and efficiency of the proposed design method.
Keywords: H-Infinity filter; Networked control system; packet dropouts; Markov jump system
Rights: © 2014 Norwegian Society of Automatic Control
RMID: 0030017770
DOI: 10.4173/mic.2014.3.3
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.